Structure of Solutions of Variational Problems

by Alexander J. Zaslavski
State: New
$88.03
VAT included - FREE Shipping
Alexander J. Zaslavski Structure of Solutions of Variational Problems
Alexander J. Zaslavski - Structure of Solutions of Variational Problems

Do you like this product? Spread the word!

$88.03 incl. VAT
Only 1 items available Only 2 items available
Delivery: between Tuesday, December 14, 2021 and Thursday, December 16, 2021
Sales & Shipping: Dodax

Description

Structure of Solutions of Variational Problems is devoted to recent progress made in the studies of the structure of approximate solutions of variational problems considered on subintervals of a real line.  Results on properties of approximate solutions which are independent of the length of the interval, for all sufficiently large intervals are presented in a clear manner. Solutions, new approaches, techniques and methods to a number of difficult problems in the calculus of variations  are illustrated throughout this book. This book also contains significant results and information about the turnpike property of the variational problems. This well-known property is a general phenomenon which holds for large classes of variational problems. The author examines the following in relation to the turnpike property  in individual  (non-generic) turnpike results, sufficient and necessary conditions for the turnpike phenomenon as well as in the non-intersection property for extremals of variational problems. This book appeals to mathematicians  working in optimal control and the calculus as  well as with graduate students.

Contributors

Author:
Alexander J. Zaslavski

Further information

Illustrations Note:
VIII, 115 p.
Remarks:

Looks into the current progress made in the study of the structure of approximate solutions of variational problems


Establishes a non-intersection property for optimal solutions over infinite horizon


Launches the strong turnpike property for autonomous variational problems

Media Type:
Softcover
Publisher:
Springer US
Review:
From the reviews:
"The book contains the most recent collection of various concepts, significant results and techniques about the turnpike property, which is a phenomenon that occurs for large classes of variational problems. ... The book is supplemented by an almost exhaustive bibliography. It would probably be useful to give more applications of the results to specific problems to make the subject and the questions more appealing to non-expert researchers in the field and graduate students." (Elvira Mascolo, zbMATH, Vol. 1272, 2013)
Language:
English
Number of Pages:
115

Master Data

Product Type:
Paperback book
Release date:
February 9, 2013
Package Dimensions:
0.235 x 0.155 x 0.007 m; 0.454 kg
GTIN:
09781461463863
DUIN:
4JSHSE1RAVK
$88.03
We use cookies on our website to make our services more efficient and more user-friendly. Therefore please select "Accept cookies"! Please read our Privacy Policy for further information.